Mathematical Notes

, Volume 95, Issue 3–4, pp 570–572 | Cite as

On a special orthogonal decomposition of the space L2(0, 1)

Short Communications
  • 38 Downloads

Keywords

the space L2(0, 1) orthogonal decomposition Haar system Fourier-Haar series Kolmogorov width Gelfand width 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    B. C. Kashin and A. A. Saakyan, Orthogonal Series (Izd. AFTs, Moscow, 1999) [in Russian].MATHGoogle Scholar
  2. 2.
    J.-L. Krivine, in Seminaire d’Analyse Fonctionnelle 1983–1984, Publ. Math. Univ. Paris VII (Univ. Paris VII, Paris, 1984), Vol. 20, pp. 21–26.Google Scholar
  3. 3.
    B. S. Kashin, C. R. Acad. Bulgare Sci. 38(12), 1613 (1985).MATHMathSciNetGoogle Scholar
  4. 4.
    G. Pisier, Factorization Linear Operators and Geometry of Banach Spaces, in CBMS Regional Conf. Ser. in Math. (Amer. Math. Soc., Providence, RI, 1986), Vol. 60.Google Scholar
  5. 5.
    B. S. Kashin, Izv. Akad. Nauk SSSR Ser. Mat. 41(2), 334 (1977) [Math. USSR-Izv. 11, 317 (1977)].MATHMathSciNetGoogle Scholar
  6. 6.
    V. M. Tikhomirov, Some Questions of Approximation Theory (Izd. Moskov. Univ., Moscow, 1976) [in Russian].Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2014

Authors and Affiliations

  1. 1.Steklov Mathematical InstituteRussian Academy of SciencesMoscowRussia

Personalised recommendations